Volume 14, Issue 2 (12-2015)                   JIRSS 2015, 14(2): 37-52 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nisa K, Kokonendji C C, Saefuddin A. Characterizations of Multivariate Normal-Poisson Model. JIRSS. 2015; 14 (2) :37-52
URL: http://jirss.irstat.ir/article-1-307-en.html

Lampung University, Bandar Lampung, Indonesia.
Abstract:   (1629 Views)

Multivariate normal-Poisson model has been recently introduced as a special case of normal stable Tweedie models. The model is composed of a univariate Poisson variable, and the remaining variables given the Poisson one are independent Gaussian variables with variance the value of the Poisson component. Two characterizations of this model are shown, first by variance function and then by generalized variance function which is the determinant of the variance function. The latter provides an explicit solution of a particular Monge-Ampère equation.

Full-Text [PDF 80 kb]   (549 Downloads)    
Type of Study: Original Paper |
Received: 2015/05/18 | Accepted: 2016/04/2 | Published: 2016/04/2

Add your comments about this article : Your username or Email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society